# SDR ABXA20151203213

- Difficulty date: December 3, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T27400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 1809 FWD OUTER CHORD INBD FLANGE AT OTBD FASTENER BELOW SPLICE FITTING CRACKED APPROX 1.5".  HFEC VERIFIED IAW NDTM PART 6 51-00-19.  REMOVED & REINSTALLED ANGLES & ATTACH BRACKETS TO FACILITATE REPLACEMENT OF LT 1809 OUTER CHORD IAW SRM 51-40-02 PARA 7D & 9B.  THE 1809 LT OUTER WILL BE REPLACED ON EA 53800001-003.  CRACKED 1.5", PN 148T2740-0, SN N/A, PART NAME LT OUTER CHORD, ACFT WAS GNDED.
